Open Access
September, 2004 Polynomial invariants of links satisfying cubic skein relations
Paolo Bellingeri , Louis Funar
Asian J. Math. 8(3): 475-510 (September, 2004).


The aim of this paper is to define two link invariants satisfying cubic skein relations. In the hierarchy of polynomial invariants determined by explicit skein relations they are the next level of complexity after Jones, HOMFLY, Kauffman and Kuperberg's G2 quantum invariants. Our method consists of the study of Markov traces on a suitable tower of quotients of cubic Hecke algebras extending Jones approach.


Download Citation

Paolo Bellingeri . Louis Funar . "Polynomial invariants of links satisfying cubic skein relations." Asian J. Math. 8 (3) 475 - 510, September, 2004.


Published: September, 2004
First available in Project Euclid: 20 October 2004

zbMATH: 1078.57010
MathSciNet: MR2129246

Rights: Copyright © 2004 International Press of Boston

Vol.8 • No. 3 • September, 2004
Back to Top